MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-900; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-900; Fluorometer, For Clinical Use
Model Number AIA-900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the "sorter door will not close" on the aia-900 analyzer.The customer stated some test cups fell into the sorter and were obstructing the door.The customer is unable to clear the obstruction.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for creatine kinase mb isoenzyme (ck-mb) and cardiac troponin i (ctnl 2).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) contacts the customer by phone and confirmed the reported issue.The customer stated visually identifying fallen test cups within the sorter.The fse instructed the customer to remove the fallen test cups which resolved the reported issue.The sorter door is now closing as expected.No further action required by field service.The aia-900 analyzer is operating as expected.A 13-month complaint history review and service history review for similar complaints was performed for the failure mode "sorter door not closing" for the aia-900 analyzer from (b)(6) 2025 through aware date 28aug2026.There were two (2) similar complaints identified during the searched period, which includes this event.The most probable cause was due to an obstruction within the sorter, component failure.

Brand Name
AIA-900
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50797400
Report Number3004529019-2026-00132
Device Sequence Number10529399
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number022930
Device Lot Numberna
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown